# SDR CA101219003

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NO RESPONSE TO THROTTLE WHILE IN DESCENT WITH BOTH ENGINES AT 40% TORQUE, WHEN THE PLA`S WERE ADVANCED, THE NR 1 ENGINE DID NOT RESPOND. VERY SLOW ACCELERATION WAS OBSERVED. CYCLING THE ELECTRONIC ENGINE CONTROL FROM AUTO TO MANUAL HAD NO EFFECT. THE CREW CONTINUED THE APPROACH AND LANDED WITHOUT INCIDENT. GROUND RUNS COULD NOT REPRODUCE THE PROBLEM WHICH ONLY OCCURS ABOVE 8000`. TROUBLESHOOTING IS ON-GOING.
